# SDR UPS06448035

- Difficulty date: September 21, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY LIGHT ON CEILING ON MAIN DECK POS NR 1 IS VERY DIM.  REMOVED AND REPLACED EMERGENCY CEILING LIGHT IAW MM 33-51-00. OPS CK GOOD. OK FOR SERVICE.
